Author Topic: CT too quick for just 6 days?  (Read 582 times)

[Buddie]

CT too quick for just 6 days?
« on: March 26, 2022, 02:16:04 pm »
Hey Guys,
So I'm coming up on 60 days off and the sleep is worse than ever( which I think is leading to high anxiety/visual disturbances, things look sped up, and insane hearing sensitivity) Im constantly regretting that I didn't taper (even though I only took 6 doses) I do feel I shoild have listened to my body as I was definitely having withdrawal symptoms that first week and have not been the same since. Every one I consulted with though said to def not taper tho. Any thoughts on coping and maybe non benzo meds that could help with sleep (on like 2 hours of sleep in thebpast 3 days)? The thoughts are currently leaning to reinstatement but thats the last thing I want to try.
Thanks
« Last Edit: March 26, 2022, 03:44:41 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CT too quick for just 6 days?
« Reply #1 on: March 26, 2022, 04:43:27 pm »
Hey,

Absolutely do not even consider reinstating. You did the right thing by not tapering after 6 doses. If you are struggling after such a short time taking benzos, imagine what could await you if you took them for longer!

But the good news is you've probably done the hard part already, things should just get better and better as the days/weeks go by. In the mean time you may want to look at some supplements, or maybe an antihistamine to help you sleep for a while. I am assuming that you're are not sensitive to these things because you were on such a short time, but some people can react a little to things after a CT so just be aware it could happen. I personally don't have a problem with my sleep but many do, you may want to have a look on the insomnia board, and alternative therapies board.

I'm sure you'll be fine in no time
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CT too quick for just 6 days?
« Reply #2 on: March 31, 2022, 05:16:21 am »
I agree with Mare!
I would NOT reinstate if it were me at all!!!
You will be dodging a bullet I promise!
Yeah, you can always try supplements to help out with the sleep thing. Like antihistamines, melatonin, stuff that isn't addictive. No z drugs though!
But just so you know, what bit of insomnia you have right now is totally survivable and it will go back to normal. Just give it time!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CT too quick for just 6 days?
« Reply #3 on: April 02, 2022, 12:16:54 am »
Thanks for the input...I guess I'm concerned at 60 days out cause I'm still having many visual symptoms/akathsia and looking back I had some intense panic/insomnia the first week after coming off and was maybe more dependent than I realized? I pressed through and didn't reinstate with all of the insane symptoms. Is the first week after coming off a good indicator on how the full withdrawl will be? I know whatever the case I'm stuck and have to keep riding it out..i know i could be partly playing it up in my head as well since im dealing with DP/DR too..any input would be appreciated!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: CT too quick for just 6 days?
« Reply #4 on: April 02, 2022, 06:30:15 am »
Don't be too concerned with it being 60days. This stuff can really hang out for a while. The more you can live your life and try and distract yourself from symptoms the better!!!!
Just keep moving forward!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.